| Автор | Kareliotis, S. J. |
| Дата выпуска | 1971 |
| Формат | application.pdf |
| Копирайт | Copyright 1971 by the American Geophysical Union. |
| Название | Comments on ‘Nonlinear Time Varying Model of Rainfall‐Runoff Relation’ by Chao‐Lin Chiu and J. T. Huang |
| Тип | commentary |
| DOI | 10.1029/WR007i002p00432 |
| Electronic ISSN | 1944-7973 |
| Print ISSN | 0043-1397 |
| Журнал | Water Resources Research |
| Том | 7 |
| Первая страница | 432 |
| Последняя страница | 432 |
| Выпуск | 2 |
| Библиографическая ссылка | Chiu, C. L., J. T.Huang, Nonlinear time varying model of rainfall‐runoff relation, Water Resour. Res., 65, 1277–1286, 1970. |
| Библиографическая ссылка | Rao, R. A., Nonlinear analysis of the rainfall‐runoff process,, 125 pp., Ph.D. thesis,University of Illinois,Urbana,1968. |